MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 2

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 2
Model Number 01.18.152
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 september 2020: lot 1903202: (b)(4) items manufactured and released on 12-aug-2019.Expiration date: 2024-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 7 months after primary surgery, reporting pain due to a peri prosthetic fracture.The cause of the peri prosthetic fracture is unknown.The surgeon revised the liner, head, cup, and stem.The surgery was completed successfully.The patient had bad bone and was overweight.The patient was revised with competitor products.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10654671
Report Number3005180920-2020-00693
Device Sequence Number3552123
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number01.18.152
Device Catalogue Number01.18.152
Device Lot Number1903202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;